Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

travellinggal1170

Member
  • Total Reviews

    0
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

2 Neutral

1 Follower

About travellinggal1170

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  1. Thanks for the link to the rosacea group. It seems very informative. I've heard about hydrocortisone and of course it concerns me. I've spoken to a doctor and a pharmacist about this and they said it's a 'baby' amount and for short term, it shouldn't be a problem. I'm aware of the long term effects and I'll be speaking to my gp about this as well.
  2. Yeah, I know, that's what I thought. He didn't seem to pay much attention to the hormones and my age. Yeesh, you'd think these specialists would clue into this sort of thing. I've had to be my own doctor in all of this and it has been a tiring process and I'm grateful that the spiro has cleared up my acne. Thanks Green Gables for your input on the Oracea. I'll talk to my gp to get his take. I picked up the compound this morning and the ingredients are: azelaic acid (15%) erythromycin base p
  3. As I thought, he was concerned about my taking spiro for my acne. I showed him the pictures I took before I started taking spiro and he asked why it was prescribed to me. I told him I asked for the rx because my acne was getting worse and I'm in perimenopause. He examined my face and told me that I have rosacea (yes, I know this) and my acne has been caused by my rosacea being aggravated. He went on about spicy foods, coffee, alcohol, the weather, stress affecting rosacea. Perimenopause didn't s
  4. At long last, I'll be seeing a derm on Friday. (it has been a four month wait to see this specialist - he's one of the highly recommended ones in the city where I live) Of course, my skin has cleared up from the time I started taking spiro in July. I've taken pictures along the way to show him the condition of my skin before spiro. GP's are reluctant to continue prescribing spiro on an ongoing basis unless I see a specialist (with very good reason obviously) but I'm a bit nervous that this
  5. Sorry, I didn't mean to ignore you. Thanks for your feedback and glad it's not just me. Thanks for the link about peppermint and heartburn. Not surprising since spiro has a minty taste to it. cheers! Thanks Green Gables for your input. Always helpful. I'm not aware of having any ulcers but perhaps I might have small ones. I take spiro with food (an actual meal) and it could have been that I didn't have enough to eat when I started getting heartburn. I'll definitely keep that in mind.
  6. Thanks Green Gables for your input. Always helpful. I'm not aware of having any ulcers but perhaps I might have small ones. I take spiro with food (an actual meal) and it could have been that I didn't have enough to eat when I started getting heartburn. I'll definitely keep that in mind. Thanks!
  7. It has been 3 1/2 months since I started spiro and I'm finally clear (the hyper pigmentation is slowly healing) and I'll be seeing a derm next week. Have any spiro users experienced heartburn while taking this drug? I've had a bit of heartburn these past couple of days so I took some TUMS and I feel fine now. (I've had heartburn maybe once before this since I started taking the drug) I'm curious if others have experienced this.
  8. What I've noticed is that spiro has made me less oily but not noticeably dry. Are you using a cleanser meant for acne or any of the Rx acne creams? If so, it's probably the culprit for the dryness. Switch to a gentler cleanser and a good moisturizer and hopefully that will help the dryness. (I love CeraVe but it varies with each person) I'm just using the Benev Crystal cleanser. It's not suppose to be drying! It's not medicated or anything! But I think that's what is causing the dryness! No top
  9. Thanks. I do plan to adjust my spiro once I see how the progesterone is working in the long term (few months rather than weeks). It's a total bummer I have to ship it in. Maybe I should shake the tube, if you say the progesterone may shuffle during shipping? I've read good reviews about Emerita. I will. I will status update weekly. But I will tell you, I have a zit on my chin that may have gone nodule if not for the new progesterone routine. The reason why I think this is because I was gett
  10. Good luck with this. Who knows, I might have to do this at some point and I'm curious to see how it works. Yeah, derms aren't always with it about hormonal stuff.
  11. What I've noticed is that spiro has made me less oily but not noticeably dry. Are you using a cleanser meant for acne or any of the Rx acne creams? If so, it's probably the culprit for the dryness. Switch to a gentler cleanser and a good moisturizer and hopefully that will help the dryness. (I love CeraVe but it varies with each person) I'm just using the Benev Crystal cleanser. It's not suppose to be drying! It's not medicated or anything! But I think that's what is causing the dryness! No top
  12. What I've noticed is that spiro has made me less oily but not noticeably dry. Are you using a cleanser meant for acne or any of the Rx acne creams? If so, it's probably the culprit for the dryness. Switch to a gentler cleanser and a good moisturizer and hopefully that will help the dryness. (I love CeraVe but it varies with each person)
  13. My potassium levels are still in the normal range (3.5-5.0) with the results at 4.8. This has gone up from the blood work I had done last month where the results came in at 4.3. My GFR reading has gone down slightly from 91 to 88 but it's still in the normal range for females. I've been on spiro since early July and yes, my skin is finally clear, except for the hyper-pigmentation which is taking its time to heal. I have been watching my diet since I've started taking spiro and this increase
  14. Thanks for your input. Wouldn't you know it, I have the signs that my period will be arriving very soon. (I'm actually relieved) I still have the PMS symptoms but not as bad as before spiro. Fingers crossed that I don't end up getting another period two weeks later. Bah! The things we women have to go through!
  15. Thanks for sharing your experience. May I ask what dose you were on (are on)? Was it 100 mg/day? That's my current dose although I get reduce it and still have clear skin, I'll be glad. (will see what the derm says)
×